# SDR ASAA2017090821859

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 12,744 hours, 4,271 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Course Selector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S COURSE SELECTOR ON MCP IS FROZEN,  CAN'T CHANGE COURSE.  ACFT GROUNDED. VERIFIED DEFECT, CYCLED MCP DC 1 & 2 CIRCUIT BREAKERS,  FIRST OFFICER`S COURSE WINDOW OPS NORMAL IAW AMM 22-11-34. ACCOMPLISHED FLIGHT DIRECTOR MCP COURSE/HEADING SELECT TEST IAW AMM 22-11-00, TEST PASSED. NO HISTORY PAST 30 DAYS.
